# SDR CA091125003

- Difficulty date: November 22, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 444 hours
- Engine: Lyc IO360L2A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 991059111RX
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT PFD INDICATED CHARGING SYSTEM FAILURE IN FLIGHT.  AIRCRAFT RETURNED TO BASE TROUBLE SHOOTING C/O FOUND ALTERNATOR FAILED, UNIT ONLY HAD 300 HRS SINCE OVERHAUL.  MANUFACTURER RECOMENDS 500 HR INTERVAL. (TC NR 20091125003)
